Extension of the concept of n-function to categories
Portugaliae mathematica, Tome 44 (1987) no. 1, pp. 1-23
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
n-function, Grothendieck covering, fibre space, sheaf, continuity of morphisms, Grothendieck groups, Čech cohomology
@article{PORMA_1987__44_1_115565,
author = {Lintz, R.G.},
title = {Extension of the concept of n-function to categories},
journal = {Portugaliae mathematica},
pages = {1--23},
year = {1987},
volume = {44},
number = {1},
mrnumber = {0911829},
zbl = {0636.18002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1987__44_1_115565/}
}
Lintz, R.G. Extension of the concept of n-function to categories. Portugaliae mathematica, Tome 44 (1987) no. 1, pp. 1-23. http://geodesic.mathdoc.fr/item/PORMA_1987__44_1_115565/